Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Severe cramps due to onset of periods, pain near vagina. Cure for pain?

I got my period yesterday and I had really bad cramps I took 2 pills of the same and it didn t help after 2 hr I took.a diffrent pill that helped but it only lasted for a couple hrs after the lower part of my stomach almost towards my vagina started hurting and I cant stand it anymore I try to do of the bathroom and it hurts more I could hardly move and when I do it hurts even worst
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank for asking to HCM
I appreciate your concern, this could be dysmenorrhea, and such type of pain is common, if I would be your doctor then I would treat this case with the following medicines,
1) Acetaminophen Tab three times in day along with Tab Ibuprofen 400mg three times in day
you have to be cool and calm at this time have bed rest, hope this information helps you have nice day.
Answered: Fri, 4 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor